# SDR SWIA200110130

- Difficulty date: August 25, 2001
- Submitted: August 27, 2001
- Operation: Air carrier
- Aircraft: N297SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120327
- Aircraft time: 11,988 hours, 17,397 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Turbine
- Condition: Failed
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: A, P
- Precautionary procedure: O

## Discrepancy

APU FIRE ON GROUND AFTER APPARENTLY NORMAL STARTUP - NO FIRE INDICATION OBSERVED ON FIRE DETECTION SYSTEM.  FIRE WAS OBSERVED EXTERNALLY.  FIRE EXTINGUISHER WAS DISCHARGED FOLLOWING QRH PROCEDURE.INSPECTED APU AND SURROUNDING AREA.  FOUND TURBINE FAILURE.  NO OTHER DAMAGE NOTED.  INSPECTED RUDDER AND SKIN SURFACES.  NO DAMAGE NOTED.  MEL APU PER 49-00-1.  PULLED APU CONTROL CB & SECURED.
